Convergence of solutions of the Kolmogorov equation to travelling waves [monographie]

Auteur(s): Bramson, Maury (1951-....)
Langue: anglais
Collection: Memoirs of the American Mathematical Society, n° 285
Editeur, date d'édition: American Mathematical Society, 1983
Ville(s) d'édition: Providence, Rhode Island (US)
ISBN: 0-8218-2285-3
ISSN: 0065-9266
Classification MSC: 60J65
Notes: iv ; bibliogr. pp. 189-190 ; 25 cm (July 1983, volume 44, number 285) ; 190 p.
Thèmes: numerical solutions, processus de diffusion, diffusion processes, equation de kolmogorov, brownian motion processes, parabolic differential equations, processus de mouvement brownien

Localisation: Ouvrage localisé salle de recherche - Cote Rb 1/2

70 BRA 83Disponible